# SDR FDEA200902090484

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 47,980 hours, 29,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1494131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA BS 720F TO 740 S-26L STRINGER SEVERAL ROW OF RIVETS CORRODED REPAIRED STRINGER IAW SRM 53-10-3.  FABRICATED STRINGER ON MAE TRAVILER T9/778825.  MAJOR REPAIR, RII, RDR AND SDR.
